MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VENOM(TM) RF CANNULA, CVD, 100MM, 18G; PROBE, RADIOFREQUENCY LESION

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VENOM(TM) RF CANNULA, CVD, 100MM, 18G; PROBE, RADIOFREQUENCY LESION
Catalog Number 0406-860-125
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Local Reaction (2035)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a couple of days following an rf ablation procedure the patient presented with pain at the site of ablation during a telemedicine appointment.Upon referral to a dermatologist an allergic reaction was diagnosed and silver sulfadiazine cream was prescribed.The site has continued to heal and no further adverse consequences have been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3 other text : device not returned.

Brand Name
VENOM(TM) RF CANNULA, CVD, 100MM, 18G
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key11886308
Report Number3015967359-2021-00963
Device Sequence Number11683669
Product Code GXI
UDI-Device Identifier37613327118606
UDI-Public37613327118606
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K123178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0406-860-125
Device Lot Number6000088491
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/05/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/30/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown